advertisement
Question
Posted by: John | 2004/01/23

Libido gone

I am a male 47 yrs. Use Depnil 10mg and Simvastatin 10mg daily for 10 months . My Libido has disapeared completely. My wife ( 45) also use 10 mg Deplnil daily and also has no Libido.
This was never the case before . Can it be the medication . If so what do you suggest we do ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

John, Depnil’s big claim to fame is that it doesn’t affect the libido negatively, so I doubt that it is to blame. It might be that the depression hasn’t cleared up completely and that this is the cause of your decreased libido. The best would be to see your doctor and have him sort it out for you. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement